MAUDE Adverse Event Report: ETHICON, LLC PROLENE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON, LLC PROLENE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number EPM8736
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
An elderly male patient presents for a coronary artery bypass grafting (cabg) times 2.While physician was suturing an anastomosis on the heart, the suture broke half way around.Packaging was saved, but not the suture.No harm to the patient.

Brand Name
PROLENE
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON, LLC
route 22 west, p.o. box 151
somerville NJ 08876
MDR Report Key8859911
Report Number8859911
Device Sequence Number19317302
Product Code GAW
UDI-Device Identifier30705031203673
UDI-Public(01)30705031203673
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/23/2019
Report Date (Section F) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPM8736
Device Catalogue NumberEPM8736
Device Lot NumberMEH216
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/05/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight106
Date Report Sent to FDA07/23/2019